# SDR SWIA202402021103

- Difficulty date: November 3, 2023
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 43,576 hours, 39,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gutter
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL PAX DOOR RAIN GUTTER CRACKED   (C-CHECK RO 2/1/2024)   REMOVED AND REPLACED PASSENGER DOOR RAIN GUTTER IAW CRJ 200 SRM 51-42-06,51-25-21, AND 51-40-11. ALL WORK TRANSFERRED TO SKYWEST CP 27428099.
